Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Chesam7

The Accutane Experience

Recommended Posts

Week 1

I took my first pill on June 23, 2009 :) . I am excited about the possible outcome that this medicine might bring! My derm prescibed me a low dose of 20mg to start because she said she wanted to start slow so I can adjust to the medicine. The week was uneventful, I did notice I am starting to break out on one side of my face. My lips are already chapped and it sucks! I am using vasoline and carmex constantly and using Cetaphil to prevent drying out.

Week 2

So, I dont know if it is the medicine that is making me sick to my stomach or what but I have been feeling pretty sick. My lips have definetly gotten nasty and dry. Not much drying of the skin though. My eyes are feeling kinda dry too.... I noticed that I have a cyst coming in on my chin :cry: and I got a huge painful one on my chest.

Share this post


Link to post
Share on other sites

Hey there!

I just wanted to stop by and wish you luck... I'm glad that you haven't had a ridiculous amount side effects. Vaseline is a life saver, isn't it? (: I'm so sorry about your sickness! Are you taking the pill after a meal? If not, you should, because I was sick when I first started taking the 'tane because I wasn't eating it with a meal.

I also can relate with the dry eyes! Mine are like the Sahara right now. Do you wear contacts? I do, and I find that wearing them as little as possible really helps.

Well keep your head up! I'm sure the worst part is over. (:

I'll keep tabs on your log!

Share this post


Link to post
Share on other sites
Hey there!

I just wanted to stop by and wish you luck... I'm glad that you haven't had a ridiculous amount side effects. Vaseline is a life saver, isn't it? (: I'm so sorry about your sickness! Are you taking the pill after a meal? If not, you should, because I was sick when I first started taking the 'tane because I wasn't eating it with a meal.

I also can relate with the dry eyes! Mine are like the Sahara right now. Do you wear contacts? I do, and I find that wearing them as little as possible really helps.

Well keep your head up! I'm sure the worst part is over. (:

I'll keep tabs on your log!

Hey, no thankfully I dont wear contacts! But I am using clear eyes tears eyedrops and they are good. I Have been taking it with a meal but I think I might just have a weak stomach. The Yaz doesnt help either, it makes me kinda sick also. My lips just keep getting worse and it doesnt help that I have braces because they just add to my dry lips. How long have you been taking accutane so far?

Share this post


Link to post
Share on other sites

So I am starting my 3rd week today! I must say I am starting to notice a difference in my skin already! Some of my cysts I had are shrinking! I am noticing my red marks are getting lighter. I am excited. I am also thankful that IB didint hit me too hard. I feel like it hit my back and chest more than my face. My lips are really busted right now but I am trying to keep them constanly moistened with vasolene. I have been feeling really tired lately but the stomach aches have gone away! So far so good....

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×